Unanswered | Answered

Ibuprofen

~3100 answered questions
Parent Category: Anti-Inflammatories
Questions about Ibuprofen, also known by the names Brufen, Nurofen, Advil, and Motrin.
If you honestly think you could be pregnant, don't take it if the box says not to. Call your doctor and see what they say. It may be OK to take or they may tell you another type to take in case you are pregnant. If you're pregnant, it's worth the calling around.   I had a cold 13 weeks into m…
Popularity: 65
No! Doctors and research have listed over 70 negative affects that processed sugars and oils in any form have on our health. Do the research. See Internet; 'Sugar, the sweetest poison of all'. Would you put up to 3 tablespoons in a cup water and drink? Internet; 'Dr F R Klenner 300 hundred perfect b…
Popularity: 51
Your baby isn't really affected by your spicy eating habits. You may want to cut back though if you start having bad heartburn. The combination of the spices and the excessive acid production in your stomach may damage your stomach lining.
Popularity: 69
If she hasnt got her teeth yet Then she is probarly teething.If she has her teeth then it is best to give her some gripe WATER OR SOME CALPOL the correct amount for her age. (hope she gets better)
Popularity: 211
Answer my now seven year old daughter used to vomit after taking medicine. Even now she has a hard time with it. Hopefully these ideas might help, You can mix some medicines in juice or even if your son still takes a bottle you may be able to put it in that. Don't let him see you put the me…
Popularity: 141
%FOLLOWUPS% You can apply to any company any time for changes! The question is - will you be approved? It's NOT relevant whether you see the surgeon first or not. You have symptoms that you know are a problem. Read over the application carefully... most companies even have a "catch all" question …
Popularity: 79
not sure about the potassium but creatine and glutamine are always used together, but the protein and calcium should be used carefully only on a strict diet; too much of the supplement while eating normal starch and meat can bind you up and may cause clogging in the arteries. try to find a multi a…
Popularity: 127
Ibuprofen and Arthritis Ibuprofin is a nonsteroidal anti-inflammatory drug (NSAID), like aspirin, that is used to reduce the inflammation that causes joint pain, stiffness, and swelling. Ibuprofen is in a class of drugs called Nonsteroidal AntiInflammatory Drugs (NSAIDS). The NSAID class includes a…
Popularity: 213
Naturally talk to your doctor, but generally 600 mg (3 tablets) is within the acceptable dosage range. However, be careful, because if you just had back surgery, it sounds like you may be taking other medication that the doctors may not want you to mix with ibuprofen. Prolonged Ibuprfen use can …
Popularity: 137
Answer 200-400mg every 4-6 hours, no more than 1200mg/day without a prescription from your medical professional.
Popularity: 141
I use Advil regularly to help with my arthritis. I will often take 3 regular strength tablets when I am feeling very sore. I have heard that Advil can damage your kidneys if used excessively or over a long period of time. I find that if I take two Advil before strenuous activity it acts proactively …
Popularity: 165
As a pharmacist I see a lot of stomach problems due to excessive ibuprofen use. The maximum daily dose should be 600mg up to three times a day. Thus 1,800mg should be the limit. Latest evidence shows no gain in therapeutic relief when going to 800mg three times a day. It doesn't matter how you obtai…
Popularity: 154
Normally takes a week or so. It depends on if the Judge orders a hearing (which some do, some don't).If there is a hearing, normally a few days later there will be an order to dismiss.
Popularity: 49
Yes, the expiration date does matter. Isopropyl alcohol (standard rubbing alcohol) will oxidize into acetone. This happens slowly over time, and the expiration date is the point at which the rubbing alcohol is less than effective. The good news is that alcohol is like a dollar and you can find it j…
Popularity: 80
In low dosages, yes it is safe. There are restrictions on who can take these drugs and when/with what other medications, but that is a whole different topic altogether. A The combination of a salicylate (aspirin) and ibuprofen (which are both NSAIDs) may increase the risk of gastrointestinal bleedi…
Popularity: 202
Answer He might be allergic to penicillin and all derivatives of penicillin (and of the "cillins."). It's best to check with your pediatrician however. I can't take penicillin. I break out in the same red bumps. Don't worry though. Penicillin allergy is probably the most common kind. A…
Popularity: 48
advil is only bad for the liver if you consume too much, taking it occasionally is ok, but as with any medicine it can destroy the liver over a period of time   Ibuprofen, under all its titles, is hard on the kidneys. It is also hard on the stomach, and you can develop ulcers from overuse. It…
Popularity: 118
Answer yes IBU600 is ibuprofen 600mg, IBU is just abbreviation for ibuprofen.....
Popularity: 111
Things to check before a long trip Tire pressure.Tires for wear, cuts, and stones.Engine oil levelCoolant level.Headlights, brake lights, turn signals.Don't forget to bring a map, a list of route waypoints, and a charged cellphone is a must for emergencies. The cellphone becomes even more important …
Popularity: 46
Answer Taking Advil is normally safe. Not seeking medical treatment after the concussion is not. ~ T
Popularity: 49
The use of Ibuprofen with 3 or more ounces of alcohol a day may greatly increase the risk of stomach ulcers or bleeding after a period. If you throw up and it looks like coffee grounds -- or you have black tarry stools -- consult your doctor immediately. You can take anything you want and con…
Popularity: 86
Answer As far as I know you can take recommended doses of Aspirin while taking Wellbutrin.Wellbutrin is usually prescibed for depression,and sometimes for helping people to stop smoking(Called Zomig for smoking cessation). Aspirin is an anti-inflammatory,pain reliever.There should not be any dr…
Popularity: 68
YESS!!!!!!!!!!!!!!!!!!!!!i have horrible backpain because of my period and it works like a charm. if i don't use it, i get in so much pain that i seriously think "dang i'd rather just die right now". but when i use that ish I'm good to go in about an hr. i take it and then sleep.but if i take it bef…
Popularity: 123
Answer First i would get a physical and then STD test ANSWER I don't think it would be quite that ^ bad. If you've never had a period before you are probabley about to start. If you have had one before.....whatever. You should know your symptoms by now.And maybe your pregnate.Maybe you just hav…
Popularity: 42
You need to talk to your doctor or a pharmacist. Pharmacists are specialists in the actions and interactions of drugs like this.
Popularity: 52
Ibuprofen For A Cat: Technically, NO, you can't give anything to a cat. Ibuprofen is deadly to cats and "Ibuprofen is reported to have potential for serious side effects in dogs and cats and is not recommended for use in these species." (Applied Pharmacology for the Veterinary Technician)NEVER give…
Popularity: 93
I am not a doctor and am not sure about the liver or kidney, but I personally know that if you habitually take ibuprofen for any reason, you must take it with meals. I suffered severe esophageal, stomach, and small intestine ulcers from taking "ib's" on an empty stomach. Please be careful. It would …
Popularity: 110
Answer Ibuprofen shouldn't cause bleeding. Especially after taking such a small amount. I would see your doctor to investigate the cause of the bleeding. Its possibly a ulcer.
Popularity: 61
1800 mg You need to consult you physician on that matter. Depending on any pre-existing health conditions you may already have, your physician would be the only person competant to answer that question because of his/her extensive knowledge of your medical history. But for all intensive…
Popularity: 87
At six weeks of age is the earliest you can separate babies from their mother successfully. However, if at all possible I would suggest waiting at least 8-12 weeks especially, if you are not clear on the actual age of the babies... Actually, mice can reproduce at 4 weeks of age, so it's best to sepa…
Popularity: 55
I don't believe so, but I'm not 100% on that.  Ibuprofen and aspirin are different drugs however they both belong to the group known as Non-Steroidal-anti-Inflammatory-Drugs (NSAID)Aspirin is well known as causing bleeding in the gastro-intestinal tract, ibuprofen may also cause this in extrem…
Popularity: 57
Yes, you can take both of these medications at the same time, and in fact your doctor may recommend that you do so. These drugs do not exhibit any inherent, dangerous interaction with each other, and have been in the field for a long time, so no new findings are likely or anticipated. However, as t…
Popularity: 149
I would try using Tylenol 650mg instead, to prevent extended bleeding that can occur with Motrin or Advil. An opiate like Lortab/Vicodin would also be a good alternative for a few days.
Popularity: 42
Answer Yes, there is no interaction between these two medications.
Popularity: 68
It is a irritation of the lower bowel's walls. The medication has a acidic base, so it sometimes inflames the intestinal tissues. it can also indicate internal bleeding, even if you are not seeing blood in your stool. a very simple test can be done in your MD's office to detect the presence of …
Popularity: 41
Answer you should only take six a day for a maximum of one month. Answer I would like to add that you should read the label on the bottle and if in doubt phone your pharmacist. In general, 2400 mg per day is considered a maximum dose. Aspirin and ibuprofen are et the top of…
Popularity: 57
No - dogs are very sensitive to the side effects of human pain medications (including ibuprofen, Tylenol, Advil, Excedrin, acetominophen and aspirin) and they can die from having it. It can cause fatal perforating stomach ulcers and liver damage with very little medication, as small as one pill in s…
Popularity: 345
Answer I'm assuming you mean pseudophedrine (Sudafed). Yes, this combination is fine for most people and is actually commercially available (Advil Cold and Sinus). However, you need to talk to your doctor or pharmacist to determine if taking either of these (alone) is appropriate for you.
Popularity: 49
Answer Although it is a smaller amount than an adult dose, I would not recommend it unless you are very ill and have cleared it with your doctor. Pseudoephedrine (or phenylephrine depending on your formulation) has not been well studied in pregnancy. There is some evidence of teratogenic effe…
Popularity: 55
Take the dog to the vet nearby.
Popularity: 42
Answer No.
Popularity: 39
An Endocrine disorder (which is often missed) or a brain injury or disorder, or the process of dying in which all organ function ceases, related to specific internal mechanisms of the human body. Including those listed below. External sources are numerous. Temperature is regulated by the thermoregu…
Popularity: 61
Answer In general adminstration of expired drugs is not recommended. The expiration date on most drugs does not mean that afterwards the drug will be toxic, but the percentage of the active constituant will decrease below the effective level, Except in few cases, drug can actually be harmful…
Popularity: 39
Answer No matching between these two drugs; penicillin is an anti-biotic while ibuprofen is a non-steroidal-anti-inflammatory drug. Consult your Doctor before any medication.
Popularity: 52
Answer Of course not! Do you realize 800MG of Ibuprofen isn't really all that much? CORREST ANSWER: Actually, yes. Taking ibuprofen while pregnant can induce labor and most pharmacists and doctors will tell you to take acetaminophen (Tylenol) instead. -Syrich Nationally Certified Pharmacy Te…
Popularity: 96
Ibuprofen (advil, motrin) is an anti-inflammatory and an anti-pyretic (lowers a fever). Amoxicillin (a penicillin) is an antibiotic. If one follows their physician's orders, yes, these two medications may be taken together.
Popularity: 46
Nothing will happen seeing as the new Dayquil contains acetaminophen and Advil contains Ibuprofen, which are two diffrerent pain relievers. The Advil is more a physical reliever, helps the aches, while the Dayquil, acetaminophen, works in the brain not peripherally. Just don't take too much. Listen …
Popularity: 59
its Lorazepam, no h. but yes.
Popularity: 104
You are allowed to buy as many ibuprofen as you would like. There is no restriction on the purchase of the drug by the DEA, or any other goverment organization. However, taking more than directed can be harmful to the liver.
Popularity: 81
No. Too much of it can make you drowsy though.
Popularity: 70
Well, Advil is a brand of Ibuprofen so the main chemical in it would be 2-(4'-isobutylphenyl)propionic acid.
Popularity: 46
It's best to wait until the Ibuprofen clears your system in 6-8 hours (especially if you are using prescription level Ibuprofen). Ibuprofen can be a irritant to the GI tract, and can sometimes cause bleeding, and alcohol only increases this risk. Ibuprofen also inhibits the liver's functions as we…
Popularity: 146
Ibuprofen is a non steroidal anti-inflammatory drug (NSAID). It relieves pain and reduces fever and inflammation. Ibuprofin is eliminated from the body by the liver However this process may work too slowly in some people, and/or liver function may be altered by high doses of certain drugs, such as i…
Popularity: 149
no this would be like taking 2 of the same thing.
Popularity: 120
Side effects of Ibuprofen. The simple answer is yes. Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop taking this medication and seek medical attention or call your doctor at once…
Popularity: 48
NyQuil Cold & Flu relief liquid contains Acetaminophen, a pain reliever and fever reducer. This may be considered duplicate therapy with aspirin (also a pain reliever and fever reducer). For short term use, this is not an issue. Some products in the migraine relief category, for example, contain…
Popularity: 60
My personal experience is not at the same time. I have outrageous pain if I take them at the same time. I have done it twice thinking it was a fluke. I won't do it again.
Popularity: 39
Since the Slim Quick brand of weight loss medication hasn't been approved by the FDA (food and drug administration) it would be wise to talk to your doctor about interacting Slim Quick with any other medication.
Popularity: 87
Plain ibuprofen tablets (Advil, Motrin) do not contain caffeine. Some products specially marketed for migraine headaches or menstrual discomfort may contain caffeine. Read product labels -- caffeine will be listed in the "active ingredients" section.
Popularity: 131
Yes, because Midol as Acetaminophen and Motrin has Ibuprofen The exception being there has to be a few hours between them or you can take it at the same time but don't do double up often. I usually like Ibuprofen or Advil better the Tylenol and acetaminophen.
Popularity: 53
No, clonazepam contains no aspirin and is not itself a member of nor does it contain any of the NSAID family of drugs. It's a benzodiazepine.
Popularity: 135
No. Ibuprofen for pain and diphenhydramine for sleep. http://www.advilpm.com/faq.asp
Popularity: 165
depends on the muscle relaxer one of the most common is tizaniden and yes with that
Popularity: 85
Ibuprofen has one chirle center with S configurationThe second carbon is the chirle centre
Popularity: 120
Please see the related link below for information on drug interactions.
Popularity: 51
I have. No problems. Remember all people are different.
Popularity: 60
There is no interactions between the two medications. It is common practice to include a low-dose aspirin (81mg) with atenolol since a person who is taking atenolol usually has some cardiovascular issues. But before starting any new medications, talk with your doctor and/or pharmacist. These medic…
Popularity: 71
Ibuprofen is for pain or fever. It will not reduce the swelling much from an injury, as that is not an inflammatory process.
Popularity: 133
No, Ketorolac is in the category of Nonsteroidal antiinflammatory drugs (NSAIDS) similar to Ibuprofen. Percocet is a combination of a narcotic pain medicine (oxycodone) and tylenol.
Popularity: 72
No Never give Advil to a dog or cat. It is dangerous. You need to check with your Veterinarian as to why you wish to give Advil to your pet that is already taking pheno. Buffered aspirin is the only safe thing to give to your pet but again you need to check with your Vet before giving any aspirin.
Popularity: 134
Yes Lortab contains Acetaminophen and Advil is ibuprofen.
Popularity: 105
Yes because Axert is a triptan class medication and Ibuprofen in a NSAID pain releiver which stands for non steroidal anti-inflammatory drug they are not in the same class so therefore they shouldn't react to each other in a negative way
Popularity: 93
your tongue starts to burn lol
Popularity: 50
Yes. Lorcet is hydrocodone and tylenol, so you can mix ibuprofen with it.
Popularity: 51
I have been taking them together for several years when allergies get bad. This has been prescribed by a UK General Practitioner.Apparently the two Anti-Histamenes are from two different drug families and do not hence cause an overdose condition, rather treat the allergic reaction from two direction…
Popularity: 86
Yes I do it all the time with no adverse effects other than heavy drowsiness.
Popularity: 61
Some people are able to take Ritalin and Excedrin together, some are not. Several different formulations of Excedrin (Excedrin Extra Strength, Excedrin Migraine, Excedrin Back & Body) have three different ingredients:Acetaminophen (Tylenol)Aspirin (a non-steroidal-anti-inflammatory)Caffeine (one…
Popularity: 44
To have an abortion at 3 weeks you go to a doctor and get either the medical abortion by using a combo of Mifepristone and Misoprostol, or he decides you would be better off with a surgical abortion. Attempting abortion without a doctors supervision is an illegal abortion. And very unsafe. Ibuprofe…
Popularity: 46
Yes. No interactions.
Popularity: 42
No.It is a combination of trimethoprim and sulfamethoxazole called cotrimoxazole. It is mainly used for anti microbial .
Popularity: 86
Ibuprofen will still work if you take it without food, but it is acidic and damages the lining of your stomach. Food dilutes it and prevents it causing damage. It doesn't have to be very much food, a little yoghurt or even a glass of milk will do.
Popularity: 203
Yes you can.. When I had tonsillitis.. they gave me 500 mg amoxicllian pills.. take 2 pills, 3x daily. And 100mg doxycycline pills, one pill 2x daily.
Popularity: 159
Yes, not only is it physically possible to perform both activities but they don't noticeably affect each other. Tetrahydrocannabinol is a remarkably non-toxic drug, one of a very small number that have a lower risk of harmful side effects than caffeine for example, and has no known harmful interact…
Popularity: 153
The highest dose without prescription is 400 mg at the same time, for a maximum of 3 doses per day (every 6-8 hours). However, with a prescription, the dosage might be increased to 600 mg. There is no benefit in going over 600 mg, and it will increase side effects. The prescriber should choose stro…
Popularity: 149
Yes.I think.
Popularity: 57
Advil, (just a brand name for ibuprofen) has been shown to cause constipation as an adverse effect in some cases.
Popularity: 193
It depends on how much u takeThe regular amount NO!!!!!!!!!!Over the amount named YES!!!!!!!!!!!!!!Be carefull
Popularity: 168
It really doesn't matter. It's not going to effect you in anyway.
Popularity: 94
Drink plenty of fluids to flush your system however if you feel you are having an allergic reaction to it go to the emergency room.
Popularity: 162
no, damages the liver.
Popularity: 84
Yes, caffeine is more polar than paracetamol. It has more and stronger interactions than paracetamol (ibuprofen).
Popularity: 69
Yes, the worse case scenario would be that it wouldn't work.
Popularity: 48
Ibuprofen by it's nature is a muscle relaxer, so it is not advisable to take another relaxer with it.
Popularity: 77
My husband took 800 mg of Ibuprofen and 1 tsp Hydrocodon-Homatropine Syrup in the morning on an empty stomach. He has the dry heaves.
Popularity: 41
Ya, if your trying to go hard
Popularity: 42